Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Had food poisoning. Rash on foot, itchy. Applied cortisone. What could this be?

Hi. I had severe food poisoning recently which lasted for about 2 weeks and which I self treated with activated charcoal and apple cider vinegar together with the BRAT diet . A few days before I recovered, I noticed a small rash developing on the top of one foot - small blistery spots which were very itchy. The rash has now, over the course of about 3 weeks or so, spread across my entire foot and has started on the other foot too. I have treated the rash with Cellfood, cortisone creams and allergy creams which seem to work for a while, but then the itching returns. Any idea what this could be and could it be related to the food poisoning incident?
Asked On : Fri, 25 Jan 2013
Answers:  1 Views:  162
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Allergist and Immunologist 's  Response
yes the medicines used must have caused decreased immunity and started with skin allergy
you need to get consultation with allergy specialist and know cause o treat as antiallergic tab and ointment can reduce it not cure it
Answered: Mon, 29 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor